# SDR DALA1142579013

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 45,971 hours, 37,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND ROW 22 EMERGENCY PATHWAY LIGHTS INOPERATIVE. MX RE-ATTACHED WIRES PER SWPM.  OPS NOW CHECKS NORMAL.
